# SDR AALA20160407007

- Difficulty date: April 4, 2016
- Submitted: April 7, 2016
- Operation: Air carrier
- Aircraft: N134AN
- Make and model: Airbus A321-231
- Aircraft serial: 6495
- Aircraft time: 3,260 hours, 1,272 cycles
- Engine: Iae V2524A5
- System (JASC): 7797 · Engine Indicating System Wiring
- Part: Wire Harness
- Condition: Chafed
- Location: Egt
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT WAS GNDED.  DURING TAKEOFF ROLL NR 1 ENG EXCEEDED MAX EGT.  TAKEOFF ABORTED AT APPROX 65 KNOTS.  FOUND CHAFING ON EGT HARNESS.  R & R HARNESS IAW AMM 71-21-23.  ACCOMPLISHED LT ENG RUN IAW AMM 71-00-00.   SYS CHECKED NORMAL.
